# SDR CA130905010

- Difficulty date: February 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 18,650 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 3411501503
- Condition: Missing
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL HAD THE "FWD PYLON FAIRING ASSY" MISSING ON THE NR 1 ENGINE. 5 OF THE 7 SCREWS WERE STILL IN THEIR PRESENT LOCATION.  NO OTHER DAMAGE TO ACFT WAS FOUND.  A NEW PANEL WAS INSTALLED.  IN ORDER TO MAKE A COMPARISON, AN INSPECTION WAS CARRIED OUT ON THE SAME PANELS, 411CL AND 421CL,  ON ANOTHER ACFT.  IT WAS FOUND THAT THE HOLES WERE INDEED ELONGATED AT ATTACH SCREWS ON BOTH LT AND RT SIDES.  NO REPAIR IS PROVIDED IN THE SRM.  BOTH PANELS WERE PERMANENTLY REPAIRED IAW INTERNALLY APPROVED REPAIR.
